# SDR AT9900058

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 756-794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT CARGO CENTER FLOOR PANEL CORRODED AND WITH ELONGATED HOLES AT STA 756 TO 794.  REMOVED PANEL, FABRICATED, TREATED, PRIMED AND INSTALLED NEW FLOOR PANEL IAW DC9 SRM 51-10-2, 53-21-0 FIG 10, AND 51-10-4.
